# SDR DALA1115759877

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 65 HAS A CORNER BROKEN.  FABRICATED REPAIR DOUBLER FOR FLOOR PANEL 65 IAW SRM 53-01, PG 25, TREAT AND PRIME IAW SRM 51-10-3, PG 31.  FASTENER INSTALLATION IAW SRM 51-30-2 COMPLETED.
